# SDR DALA2015122407822

- Difficulty date: December 23, 2015
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N121DE
- Make and model: Boeing 767332
- Aircraft serial: 23435
- Aircraft time: 83,104 hours, 36,355 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 883
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING UPPER SURFACE AT FS 883.5 AND LBL 90 HAS AREA OF CORROSION APPROXIMATELY 2" IN DIAMETER.  REPAIRED IAW ERA 541299-14.
